MAUDE Adverse Event Report: GN HEARING A/S UNBRANDED; HEARING AID, AIR-CONDUCTION WITH WIRELESS TECHNOLOGY

GN HEARING A/S UNBRANDED; HEARING AID, AIR-CONDUCTION WITH WIRELESS TECHNOLOGY
Model Number 21654700
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's ref# sf (b)(4).Manufacturer's investigation: technical investigation concluded: a device history record review have been completed.No deviation or changes were found during manufacturing of the device.Clinical conclusion: it is reported that the waxguard grommet fell out of both micro earmolds while the hearing care professional (hcp) was attempting to change the gn wax filter.The grommet did not fall into the user's ear but fell off when replacing the waxguards.Therefore, no medical attention was required, and the user did not seek medical help.No further symptoms were reported.Clinical conclusion is that the detached waxguard grommet has not caused harm to the user, and no medical treatment was prescribed for this event.Hearing aids need to have detachable spare parts as wax filters.Therefore, eliminating the risk of a spare parts remaining in the ear canal is not possible.A wax filter can become detached and remain in the user's ear canal when the hearing aid is removed or if the cerustop bushing has become dislodged from excessive force applied during replacements or cleaning of the wax filter.Without bushing, a replaced cerustop is not secure and may fall out in the ear.The wax filter then constitutes a foreign body in the ear canal and should be removed as soon as possible as it can pose an infection risk.Additionally, skin reactions can occur if improper cleaning supplies are being used on the devices.Some cleaning and drying products contain alcohol and chemicals that can cause skin irritation or allergic reactions.In addition, the chemicals can damage the material, potentially resulting in a raw surface that can lead to skin irritation from a rash.As the devices are physically touching the ear/ear canal there are risks of infection in cases where there was contaminated handling often devices or improper cleaning, should a detachable portion of the hearing aid (e.G., dome, wax filter) become lodged in the ear canal, or as, above, a damaged device causing cuts/scratches to the ear resulting in infection.The hazard is identified in the risk analysis and mitigated on device design by ensuring that the wax filter cannot be removed without a tool.The user guide includes an instruction on how to replace a wax filter with a tool and to contact the hearing care professional if a foreign object is located in the ear canal.Risk assessment: risks related to objects getting stuck in the ear canal are generally known, considered in the risk analysis, mitigated and communicated to the user.The risk is deemed to be of an acceptable nature.Device investigation concluded: no device returned, hence no investigation of the device has been conducted.Manufacturer's investigation is final.This is a combined (initial and final) report.
 
Event or Problem Description
It was reported that the waxguard grommet fell out of both micro earmolds while the hearing care professional (hcp) was attempting to change the gn wax filter.The grommet did not fall into the user's ear but fell off when replacing the waxguards.Therefore, no medical attention was required, and the user did not seek medical help.No further symptoms were reported.No harm to the user has been reported.No further follow up is expected.

Brand Name
UNBRANDED
Common Device Name
HEARING AID, AIR-CONDUCTION WITH WIRELESS TECHNOLOGY
Manufacturer (Section D)
GN HEARING A/S
lautrupbjerg 7
ballerup, 2750
DA  2750
Manufacturer Contact
akanksha roy
lautrupbjerg 7
ballerup, 2750
DA   2750
MDR Report Key25111044
Report Number3005650109-2026-00009
Device Sequence Number9321852
Product Code OSM
UDI-Device Identifier05708296210367
UDI-Public05708296210367
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number21654700
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2026
Initial Report FDA Received Date05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/19/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexMale